Duke Mathematical Journal

Subnormal Toeplitz operators and functions of bounded type

M. B. Abrahamse

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Duke Math. J., Volume 43, Number 3 (1976), 597-604.

First available in Project Euclid: 20 February 2004

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 47B35: Toeplitz operators, Hankel operators, Wiener-Hopf operators [See also 45P05, 47G10 for other integral operators; see also 32A25, 32M15]


Abrahamse, M. B. Subnormal Toeplitz operators and functions of bounded type. Duke Math. J. 43 (1976), no. 3, 597--604. doi:10.1215/S0012-7094-76-04348-9. https://projecteuclid.org/euclid.dmj/1077311799

Export citation